Open Access
August 2007 Getzler’s relation by localization
Fumitoshi Sato
Proc. Japan Acad. Ser. A Math. Sci. 83(8): 144-147 (August 2007). DOI: 10.3792/pjaa.83.144


We obtain the Getzler’s relation in $H^{4}(\overline{M}_{2,2})$ by the localization theorem, which will give a constructive proof of Getzler’s conjecture, that is, the relation is actually algebraic.


Download Citation

Fumitoshi Sato. "Getzler’s relation by localization." Proc. Japan Acad. Ser. A Math. Sci. 83 (8) 144 - 147, August 2007.


Published: August 2007
First available in Project Euclid: 22 January 2008

zbMATH: 1195.14071
MathSciNet: MR2371520
Digital Object Identifier: 10.3792/pjaa.83.144

Primary: 14N10 , 14N35

Keywords: Localization theorem , moduli of curves

Rights: Copyright © 2007 The Japan Academy

Vol.83 • No. 8 • August 2007
Back to Top